# SDR FDEA202206111415

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-300
- Aircraft serial: 43551
- Aircraft time: 9,265 hours, 4,150 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: Nr 8 Slat
- Part time: 9,265 hours, 4,150 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #8 SLAT, OUTBOARD OF ENGINE PYLON, UPPER WING SURFACE LEADING EDGE FLUSH RIVETS AND NOSE   FORMER ANGLE HAS EVIDENCE OF DAMAGE AT APPROX WING STATION 499.  (MWT)  REPLACED FORMER PER EA H-5720-T0368934  P1
